# SDR ASMF200405021

- Difficulty date: May 18, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 34,642 hours, 12,928 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 40885
- Part serial: 566
- Condition: Leaking
- Location: Lt Fuel System
- Part time: 576 hours, 194 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING A FUEL LEAK WAS DETECTED IN LT MAIN GEAR DOOR. LT CENTRAL TANK VALVE WAS DETECTED WITH LEAK AND FUEL VALVE WAS REPLACED IAW MM 28-10-00, TEST CORRECT.
